# SDR SWAA013079

- Difficulty date: November 13, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- Aircraft time: 52,641 hours, 55,391 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 6565352
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER GEAR RETRACTION RED NOSE GEAR LIGHT STAYED ON.  CYCLED GEAR, LIGHT STAYED ON WITH GEAR UP.  REMOVED AND REPLACED UPLOCK SENSOR ON NLG PER MM.
